The algebras of bounded operators on the Tsirelson and Baernstein spaces are not Grothendieck spaces

Beanland, Kevin and Kania, Tomasz and Laustsen, Niels Jakob (2019) The algebras of bounded operators on the Tsirelson and Baernstein spaces are not Grothendieck spaces. Houston Journal of Mathematics, 45 (2). pp. 553-566. ISSN 0362-1588

[img]
Preview
PDF (BTBBpNotGrothendieckFinalDec2017)
BTBBpNotGrothendieckFinalDec2017.pdf - Accepted Version

Download (339kB)

Abstract

We present two new examples of reflexive Banach spaces X for which the associated Banach algebra B(X) of bounded operators on X is not a Grothendieck space, namely X = T (the Tsirelson space) and X = Bp (the p'th Baernstein space) for 1<p<∞.

Item Type: Journal Article
Journal or Publication Title: Houston Journal of Mathematics
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 89375
Deposited By: ep_importer_pure
Deposited On: 20 Dec 2017 16:36
Refereed?: Yes
Published?: Published
Last Modified: 17 Feb 2020 03:48
URI: https://eprints.lancs.ac.uk/id/eprint/89375

Actions (login required)

View Item View Item